# SDR UIEA2021102802298

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

DURING PREFLIGHT, FOUND BOTH RIGHT ENGINE INLET SENSOR SEALS ARE PUSHED OUT SIGNIFICANTLY INTO THE AIRSTREAM POTENTIALLY BLOCKING THE SENSOR( ADJUSTED BOTH R/H ENG INLET SENSOR SEALS IAW ATLAS AIR MX TIP B767 FAN AIR TEMP SENSOR VOL21 ISSUE 6.  /  OK FOR SERVICE. )
